Varieties and quasivarieties, generated by two-element preprimal algebras, and their equivalences

Denecke, Klaus Dieter: Varieties and quasivarieties, generated by two-element preprimal algebras, and their equivalences. Acta scientiarum mathematicarum, (52) 1-2. pp. 69-79. (1988)

[img] Cikk, tanulmány, mű
math_052_fasc_001_002_069-079.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1988
Volume: 52
Number: 1-2
Page Range: pp. 69-79
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 79. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15170

Actions (login required)

View Item View Item